Mar 25, 2006
my cd4 levels are going up it was 414 now it's 483, now i was undetectable for a long time now my doc said it's at 507 which is high. what could have caused it to be 507?
Response from Dr. Holodniy
This may be the result of what we call a blip. Blipping is mostly the result of viral load assay variability. Assuming you have good adherence to HIV meds this blip may mean nothing. However, on repeat, if it is still above 500 or climbing, it could reflect the development of resistance to some of your meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- How Long Does It Take To Get Std Symptoms?
- What Will Happen If You Don't Treat Genital Warts?
- Can Drugs Affect Result Of Hiv Test?
- Difference In Hiv Risk Between Kiss And Insertive Oral Sex
- False Negative Rapid Advanced Aids
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.